# SDR DALA1036149855

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 775
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN STA 775, RBL-54 FLOORBEAM IS CRACKED. REMOVED CRACKED FLOORBEAM SECTION STA 775, RBL 16-RBL 60 IAW SRM 51-30-2 AND 51-30-5. LOCATED AND DRILLED NEW FLOORBEAM SECTION IAW SRM 51-10-4.  INSTALLED NEW FLOORBEAM SECTION IAW SRM 51-30-2 AND 51-30-5.
